Skip to content
Hypertension Meds and Heat
An_244545 posted:
I have just returned from vacation. I have been taking Micardis 40 for a month and have had a few issues. My first question is that I experienced tingling in my legs and then a light headed feeling that felt close to fainting when in the hot Florida sun after 20 minutes.
Also, when I begin exercising I feel the need to get more air almost a feeling a need to yawn and not being able too?
billh99 responded:
Micardis includes HCTZ, a diuretic. It is possible that you where dehydrated.

Also it is possible that you need an adjustment in the amount. It might be lowering your BP too much.

You need to see your doctor.

Helpful Tips

Blood pressure
I would like to know what couph medicine I can take with out my blood pressure going up. My dr gave me a inhaler, but sometimes it's not ... More
Was this Helpful?
6 of 11 found this helpful

Helpful Resources

Be the first to post a Resource!

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health General and Consultative Heart Care Center